# SDR AUS20010922

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 82820083003
- Condition: Chafed
- Location: Fuel System
- Part time: 33,690 cycles
- Component: Aircraft Fuel D
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FUEL FEED MOTIVE FLOW TUBE CHAFED AND LEAKING IN AREA OF O-RING SEAL CONTACT POINT.
